xasgoodasitgets (xasgoodasitgets) wrote in vaginapagina,
xasgoodasitgets
xasgoodasitgets
vaginapagina

Topical antibiotics and the pill?

Okay, this is sort of a weird question and I feel a bit dumb asking it but here goes; I'm using Metrogel topically on my face (that is, not the vaginal one) and I'm on Ortho Cyclen. I asked my doctor and he said there isn't an interaction. He said there might be with the actual pill of the same medication but not the topical stuff I'm using.

I feel like it's got to be getting into my system because one of the side effects is possibly nausea. I'm a little confused about this, as I thought you had to be cautious around all antibiotics. I really can't find much online about it. I'm really paranoid and I'm wondering if anyone's used Metrogel topically or if anyone has any insight into this. Thanks!
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 1 comment